Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dual neutral variables and knot solitons in triplet superconductors
2002 (English)In: Physical Review Letters, ISSN 0031-9007, E-ISSN 1079-7114, Vol. 88, no 17Article in journal (Refereed) Published
Abstract [en]

We derive a dual presentation of a free energy functional for spin-triplet superconductors in terms of gauge-invariant variables. The resulting equivalent model in ferromagnetic phase has a form of a version of the Faddeev model. This allows one, in particular, to conclude that spin-triplet superconductors allow formation of stable finite-length closed vortices (knotted solitons).

Place, publisher, year, edition, pages
2002. Vol. 88, no 17
Keyword [en]
classical field-theory, yang-mills theory, intersection, symmetry, topology, model
Identifiers
URN: urn:nbn:se:kth:diva-21474DOI: 10.1103/PhysRevLett.88.177002ISI: 000175054700046OAI: oai:DiVA.org:kth-21474DiVA: diva2:340172
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Babaev, Egor
In the same journal
Physical Review Letters

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf